# SDR ABXA20170511037

- Difficulty date: May 11, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T10433
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FAILSAFE STRAP AT AFT LOWER CARGO DOOR CUTOUT FORWARD EDGE FRAME BS 1270.  THE FAILSAFE STRAP WAS REPLACED. AIRPLANE WAS GROUNDED.
